# SDR FDEA201002250518

- Difficulty date: February 25, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK UPPER SURFACE APPROX STA 1341, X =107, FOUND SURFACE CORROSION.  MAIN DECK CARGO - CTR TANK UPPER SURFACE APPROX STA 1341, X =107, SURFACE CORROSION REPAIRED IAW EA NR 1-5710-132364. REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REVISION 109.
